# SDR AALA2019123069001

- Difficulty date: December 25, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N931AM
- Make and model: Airbus A321-231
- Aircraft serial: 7541
- Aircraft time: 9,546 hours, 3,648 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: SPSA320842
- Part serial: L459425
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DECK RIGHT SLIDING WINDOW DELAMINATING. INFLLIGHT VERY HOT TO THE TOUCH. REPLACED WINDOW PER AMM 56-12-11.
